# SDR 2023FA0000845

- Difficulty date: December 14, 2023
- Submitted: December 22, 2023
- Operation: General aviation
- Aircraft: N734UL
- Make and model: Cessna 172N
- Aircraft serial: 17269124
- Aircraft time: 14,103 hours
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Volt Regulator
- Part number: DGR61
- Part serial: 80Y66728
- Condition: Failed
- Location: Firewall
- Part time: 66 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

VOLTAGE REGULATOR FAIL AFTER 66.2 HOURS OF OPERATION. AFTER REMOVAL FROM AIRCRAFT NOTICED TWO PART NUMBER STICKERS OVERLAPPING EACH OTHER. EACH STICKER HAD DIFFERENT SERIAL NUMBERS TOP S/N 80Y66728 BOTTOM 80X66735
